Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Hard lump above belly button, have lost immense weight in recent past. Cause?

i just noticed a hard lump above my belly button yesterday. I lost about 30 lbs, from 145 to 113 in the past 2 months (on a diet ) so I dont know if I always had this or it is new. I had surgery through my belly button 30 years ago and also 23 years ago. Have been experiencing some pain in the area which is what made me find the hard mass. I can t see it, only feel it
Asked On : Thu, 4 Oct 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
The weight loss. the lump and pain are a cause of concern. There may be an underlying problem causing this. You must seek help from a doctor who can do an examination and some investigations to rule out several medical conditions which may cause this and find the exact one. Its possible that the lump may have something to do with previous surgery but a doctor only will be able to confirm that to you.
Answered: Tue, 6 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor